# SDR SWAA2021071981808

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT AFT CARGO BAY BS727E+10 BL0 WL149. ; / [01] REMOVED DAMAGE IN ACB BS727E+10 BL0 WL149 IAW SRM 53-00-01-1A-5.[08] TRIMMED OUT DAMAGE IN ACB FUSELAGE SKIN BS727E+10 BL0 WL149 IN AN AREA OF 1.6'X 1.5' IAW SRM 51-10-02-0G-0; [09] VERIFIED DAMAGE TRIM OUT; [10] ET INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.   CAL ID IS000450 N500D;[12] UPDATED MEASUREMENT TABLE; [13] FABRICATED -1 DOUBLER MADE FROM 2024T3#0.071; LOT# 1435458-1 AND -2 FILLERS MADE FROM 2024T3#0.063 LOT# 1446328-1 IAW EA 21-153-01689; [14] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS AND BARE METAL SURFACES IAW SRM 51-20-01; SOPM 20-43-03 AND EA 21-153-01689; [15] APPLIED TWO COATS OF BMS 10-79 TYPE III PRIMER TO REPAIR PARTS PER SOPM 20-44-04 AND EA 21-153-01689; [16] VERIFIED DOUBLER AND FILLER FABRICATION ;CONVERSION COATING AND PRIMER; [17] INSTALLED COUNTERSINK REPAIR WASHERS WHERE REQUIRED PER 737-700 SRM 51-40-08 FIGURE 2 OK TO INSTALL DOUBLER AND FILLERS.; [22] INSTALLED DOUBLER AND FILLERS AT BS 727 E+4 - BS 747+2 BL 0 WL 149 PER SRM 51-40-02-0G-0; EA 21-153-01689; [25] CORROSION ON FUSELAGE SKIN AFT CARGO BAY BS 727E +10; BL0; WL149 WAS REPAIRED IAW EA 21-153-01689. AS PER THIS EA; EF: MPM 52.03.01.03 PARAGRAPH 1.B.; [27] VERIFIED; CORROSION ON FUSELAGE SKIN AFT CARGO BAY BS 727E +10; BL0; WL149 WAS REPAIRED IAW EA 21-153-01689.
